# SDR ORJA99223

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 8-12
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - EMERGENCY PATH LIGHT ON SEATS 8 THROUGH 12 INOPERABLE.  REMOVED AND REPLACED MID-RIGHT HAND BATTERY PACK PER MM 33-53-01.  OPS CHECK GOOD.  (X)
